MathSciNet Relay Station
MathSciNet bibliographic data
MR1975116 34A36 (34C60 92B05)
Gouzé, Jean-Luc; Sari, Tewfik A class of piecewise linear differential equations arising in biological models. Special issue: Non-smooth dynamical systems, theory and applications. Dyn. Syst. 17 (2002), no. 4, 299–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement